MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-TSHR; THYROID AUTOANTIBODY TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-TSHR; THYROID AUTOANTIBODY TEST
Catalog Number 08496633190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial numbers of the customer's cobas e 801 and e 402 analyzers were requested but not provided.The lot number of the anti-tshr reagent used in the customer's e 801 is 735662.The lot number of the anti-tshr reagent used in the customer's e 402 was not provided.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable elecsys anti-tshr results from 20 patient samples tested on the cobas e 801 analytical unit, cobas 6000 e 601 module, and cobas pure e 402 analytical unit.This mdr is for the anti-tshr used in the e 801 and e 402 analyzers.Please refer to mdr with a1.Patient identifier (b)(6) for the anti-tshr used in the e 601 analyzer.The reporter stated that they changed their analyzer from a cobas e601 to a cobas e 801 and found that the anti-tshr results tended to be lower on the e 801.The reporter was not able to state which results were deemed correct.The clinician questioned the reason for the discrepancy.The reporter was able to provide seven patient samples with discrepant results.Please refer to the attachment (b)(6) for the table containing the highlighted questionable results.
 
Additional Manufacturer Narrative
The investigation reviewed the data from the cobas e 801 module, the cobas e 402 analytical unit, and the cobas e 601 module.The results from the cobas e 801 module and the cobas e 402 analytical were comparable; the results from the cobas e 601 were slightly higher.The investigation determined that the small difference was consistent with the overall position of the calibration curves of the analyzers, which may relate to the overall condition of the analyzers e.G.The measuring cell(s).The investigation excluded a general reagent issue.The investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-TSHR
Common Device Name
THYROID AUTOANTIBODY TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18676218
Report Number1823260-2024-00385
Device Sequence Number7308832
Product Code JZO
UDI-Device Identifier07613336160329
UDI-Public07613336160329
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K193313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08496633190
Device Lot Number735662, ASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2024
Supplement Date Received by Manufacturer03/11/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown